Carboplatin-Induced Bilateral Papilledema: A Case Report

@inproceedings{Fischer2009CarboplatinInducedBP,
  title={Carboplatin-Induced Bilateral Papilledema: A Case Report},
  author={Nick Fischer and J{\"u}rg St{\"u}rmer and Biliana Rodic and Miklos Pless},
  booktitle={Case reports in oncology},
  year={2009}
}
We report on a patient with carboplatin-induced bilateral papilledema, as it was described in the 1970s for cisplatin. Loss of visual accuracy up to full blindness, often loss of color vision and scotomas can be seen as a result of cortical blindness, macula degeneration, retrobulbar neuritis and papilledema. These symptoms are mostly unilateral and initially mild, so that more chemotherapy is given before the diagnosis is made. The symptoms are usually reversible within weeks to months after… CONTINUE READING

References

Publications referenced by this paper.
SHOWING 1-10 OF 15 REFERENCES

Ophthalmic toxicity during carboplatin therapy.

  • Annals of oncology : official journal of the European Society for Medical Oncology
  • 1993

Retinal toxicity after high-dose cisplatin therapy.

  • Journal of clinical oncology : official journal of the American Society of Clinical Oncology
  • 1985

Neurotoxic effects of cisplatin therapy

TJ Walsh
  • Arch Neurol
  • 1982

Similar Papers

Loading similar papers…